RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
1988
Volume 24,
Number 12,
Pages
2083–2090
(Mi de9333)
This article is cited in
1
paper
Ordinary Differential Equations
Use of sign-constant Lyapunov functions for the study of the stability of differential inclusions
A. A. Levakov
V. I. Lenin Belorusskii State University
UDC:
517.911.5
Received:
04.02.1987
Fulltext:
PDF file (1363 kB)
Cited by
English version:
Differential Equations, 1988,
24
:12,
1406–1412
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2024